MathSciNet Relay Station
MathSciNet bibliographic data
MR394632 55B30 (57A65)
Deo, Satya A one dimensional manifold is of cohomological dimension $2$. Proc. Amer. Math. Soc. 52 (1975), 445–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement